Need Help? 03 344 2440 FREE PHONE 0800 427 488 . International: 0064 3 344 2440 or Email us at:  orders@healthexpress.co.nz Convert currencies

DIMETAPP DAY NIGHT CAPSULES 24s

gray starsBe the first one to write a review
For double action relief from day and night symptoms of colds, nothing beats Dimetapp Day and Night Liquid Capsule 48 Capsules Pack. Per pack contains a night and day time specific formulation that provides a targeted relief for daytime and night time specific symptoms. It does not contain a decongestant ingredient, which may be suitable for people who suffer from high blood pressure.
$23.99
SKU 2348314
Qty

Ask A Question About This Product


Dimetapp Day and Night Liquid Capsule 48 Capsules Pack

For double action relief from day and night symptoms of colds, nothing beats Dimetapp Day and Night Liquid Capsule 48 Capsules Pack. Per pack contains a night and day time specific formulation that provides a targeted relief for daytime and night time specific symptoms. It does not contain a decongestant ingredient, which may be suitable for people who suffer from high blood pressure.

What are the benefits and features of Dimetapp Day and Night Liquid Capsule?
Daytime Capsule provides non-drowsy yet effective relief from: headaches and fever, body aches and pains, sore throat as well as dry irritating COUGHh.

Night time capsule provides relief from the above symptoms as well as it contains antihistamine to provide additional relief from: itchy, watery eyes; runny nose and persistent sneezing. This therefore allows the person to get a better sleep at night, very Helpful for fast recovery.

It is not a surprise to many that during the cold season, especially come winter time, a lot of people suffer from colds and flu. In fact, the term winter ills and chills was popularized because each year, certain illnesses gets to be diagnosed around this season. And colds and flu are just two of these. There are no known cures for these illnesses but there are many colds and flu preparations of varrying degrees that Help alleviate the person's suffering from all the uncomfortable symptoms associated with these.

What are in this product?
  • Day Capsule contains:
    • Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg
  • Night Capsule contains:
    • Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg, Doxylamine Succinate 6.25mg
What is the recommended dosage?
This product is only suitable for adults and children age 12 years old and above.
Day Capsule - Take 2 Orange Capsules in the morning, then again at lunctime and in the afternoon. An interval of 4-6 hours is the best guide. The maximum allowable dose within 24 hours is 6 Day Capsules.
Night Capsule - Take 2 Blue Capsules at bedtime. The maximum allowable dose within 24 hours is 2 Night Capsules.
Adults are recommended to stop taking this product after a few days. However, for children 12 years old and above, please stop taking it after 48 hours, except advised by the physician.

Are there any warnings and precautions?
  1. It is not intended for children under 12 years old.
  2. Do not drink if the capsule foil is broken.
  3. Not suitable for people who are hypersensitive to any of the ingredients.
  4. It should be taken strictly as directed.
  5. If symptoms persist, please consult your physician.
  6. If taken for a prolonged period of time without ample medical supervision, this product could be harmful.
No need to find a park at your local shop, buy Dimetapp Day and Night Liquid Capsule online at a great price shipping nationwide to your door.

Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Easy 60 Day Returns


We stand behind every product we sell. MORE HERE

Other items you might like:

Pin It